# SDR YENA20160229177

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 21,357 hours, 13,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EAMS NR 00223, RT SILL CORRODED FROM 7" TO 8.75" AFT OF FRAME 17 AND RBL 47.5" TO 48.5".  ACCOMPLISHED BLEND REPAIR IAW JB EC E16-107-01.
